# SDR IPXA1567764

- Difficulty date: July 7, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 27,539 hours, 19,319 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 884 Lbl 45.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1 MAIN CARGO COMPARTMENT FLOOR SUPPORT STRUCTURE AT STA 1054, LBL 19 HAS AREA OF CORROSION.  REPLACED SEAT TRACK ON NRC 107580
